# SDR ASAA2022062938873

- Difficulty date: June 29, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 35,587 hours, 11,398 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SITTING AT THE GATE WITH APU BLLED AND BOTH PACKS OFF, SUDDENLY GOT L PACK LIGHT ILLUMINATED, AND WOULD NOT RESET WITH MASTER CAUTION RESET. THIS PACK ALREADY HAS MEL 21-32B APPLIED. GROUNDED - YES. ACCOMPLISHED PACK TEMP CONTROL BITE TEST AND FOUND TCV FAULT. CLEARED FAULT. RAN LH PACK FOR 10 MINUTES. NO FAULTS NOTED. OPS CHECK GOOD. LH PACK LIGHT EXTINGUISHED. GROUND VERIFICATION SUCCESSFUL. SEAMC JOEY NOTIFIED. NON ASA# YUJR093Y.
